# SDR CALA2025051904788

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 24,048 hours, 8,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RT PACK LIGHT COMES ON DURING MASTER CAUTION RECALL RIGHT PACK LIGHT PER PILOTS, AT TOP OF DECENT RT PACK LIGHT CAME ON DURRING MASTER CAUTION RECALL, ARRWMPTED RESET NO HELP, FOLLOWED PROCEDURE TO MANUALLY OPERATE CABIN PRESSURE. A/C DEPRESSURIZED AND MASKS DROPPED. SYSTEM AFFECTED RH PACK. INDICATION LIGHT IN FLIGHT DECK. RAN RIGHT PACK FOR 1.5 HOURS IN REF WITH AMM 21-51-00 OFF APU NO FAULTS APPEARED. DUCT PRESS AT 35PSI PERFORMED PACK LIGHT IS ON DURING MASTER CAUTION RECALL TASK PER TOMC REQUEST- FIM 21-53 TASK 821. PER STEP D (1)F, THIS WAS AN INTERMITTENT FAULT. PERFROMED PACK TEMPERATURE CONTROL - BITE PROCEDURE, 21-62 TASK 801. NO FAULTS DETECTED. THIS WAS A SINGLE CHANNEL EVENT NOT A DUAL CHANNEL EVENT.
